DBLP BibTeX Record 'journals/dam/BirmeleBR09'

@article{DBLP:journals/dam/BirmeleBR09,
  author    = {Etienne Birmel{\'e} and
               John Adrian Bondy and
               Bruce A. Reed},
  title     = {Tree-width of graphs without a 3ththththththththththththththththth},
  journal   = {Discrete Applied Mathematics},
  volume    = {157},
  number    = {12},
  year      = {2009},
  pages     = {2577-2596},
  ee        = {http://dx.doi.org/10.1016/j.dam.2008.08.003},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}